Fillers and eye area problems!

See Blog Content >
E-Mail | Print | Share
Hello Dr. Irwin- I had Juvederm injected under my eyes about 4-5 months, it was great. Now my left eye looks as if it has bags and also indentations, will this go away? The doctor said she could fix it with another injection to dissolve it on inject more Juvederm, I am fearful to do this because it may make it worse. If I do nothing will it go away? Thank-you, Lorraine
image_print

Dear readers, I’ve had several more questions on the eye area and filler problems which is notoriously difficult to get right even for experienced injectors. So a couple of thoughts that may help.

 

  • This area is for experts only. Never let an inexperienced injector do this.
  • I prefer Restylane over Juvederm for the upper face because it has less tendency to cause bags or puffiness. Most expert injectors agree with this. Many expert injectors thin the Restylane with sterile normal saline a little to get it to layer better.
  • It should last 4-9 months – after that you probably just need to redo it.
  • Make sure your dermatologist has the enzyme that dissolves it if needed.
  • Beware anyone who promises you it will look great in one treatment. It can often take two visits about 1-2 weeks apart to get really good results.

 

Juvederm will go away but I’ve found that many of us forget what the area looked like before and that we had various fat pads and indentations prior to treatment. This is where good photographs taken by your doctor are helpful. You and she should be able to go back to those original photos and remember better how it was.

 

Hope this makes sense.

Dr. I

 

Read Dr. Irwin’s article on Filler Mistakes & How To Fix Them.

 

Learn more information about Botox Mistakes & How To Fix Them.